# SDR RRXA10796

- Difficulty date: January 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: NPN
- Condition: Dented
- Location: Rt.Wing I/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DENT DAMAGE TO RT. WING I/B FLAP T/E LOWER SURFACE AT RT. WING I/B FLAP AND BEHIND #8 TIRE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-4 AND DC-8 SRM 51-1-22 AND DC-8 SRM 51-1-20 AND DC-8 SRM 51-1-15.
